Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hina79's Blog

  • entries
    12
  • comments
    0
  • views
    11654

Jan 20, 2010

hina79

217 views

So I used retin A cream yesterday evening, kept it on for a few hours and washed it off in the night. Then I was used benzamycin in the night. I was afraid my skin would be red and swollen today, but other than a bit of peeling around my nose, and dryness, it was ok. Put on a lot of moisturizer in the morning. Made doc's appointment to renew my erythyromycin tablet prescription, cant believe it is almost a year since I began taking them. But it greatly helped to reduce my oil and acne (touch wood!) I have noticed that now I cant tolerate more than 1 glass of wine at a time or I start getting bad stomach cramps, is it b/c of erythromycin? I have been taking probiotics regularly though. Anyway I would happily forsake alcohol if erythyromycin continues to help my acne.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×